Singular minimisers in the Calculus of Variations: a degenerate form of cavitation

Research output: Contribution to journalArticle

Abstract

This paper demonstrates the existence of singular minimisers to a class of variational problems that correspond to a degenerate form of cavitation and studies the stability of these singular maps with respect to three dimensional variations.

Original languageEnglish
Pages (from-to)657-681
Number of pages25
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume9
Issue number6
DOIs
Publication statusPublished - 1 Nov 1992

Keywords

  • 49 H (73 G)

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Cite this